I sometimes fall asleep after taking modafinil

Discussion in 'Side Effects' started by nicehat_neistat, Sep 12, 2017.

  1. Hi,
    When I've taken modafinil, both 200mg and 400mg doses, I've been able to lay down and fall asleep afterward. The same can happen if I've had caffeine alone or caffeine and modafinil. The modafinil is legit and this even happens if I've woken up 6 hours ago. Anyone have input or theories on what could be causing this sort of reaction. I don't get sleepy, however I don't feel any more waken up and I can lay down and fall asleep like nothing is different. I seem to have no response to many other purported nootropics as well.
     
  2. warrenpatel

    warrenpatel Newbie

    What other supplements or medications are you using? Has it been that way with caffeine for your entire life?

    I know people who can fall asleep immediately after caffeine use, but they are life-long all-day coffee drinkers. Actually my brother is the same way. Caffeine seems to do nothing to him. He has a high tolerance to almost everything. If I have a cup of coffee at 4 PM it keeps me up well past my regular bed time.
     
  3. -deleted-

    -deleted- Newbie

    It depends on the dosages, what other drugs your're using. Modafinil can cause tiredness or fatigue if you have heart-related issues too. Caffeine has no longer effect on me what so ever.
     

Share This Page